We present some fixed point theorems for planar maps which satisfy a property of path–expansion along a certain direction. We also show some links between these fixed point theorems and other recent results about covering relations and topological horseshoes.

Pireddu, M., Zanolin, F. (2007). Some remarks on fixed points for maps which are expansive along one direction. RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE, 39, 245-274.

Some remarks on fixed points for maps which are expansive along one direction

PIREDDU, MARINA;
2007

Abstract

We present some fixed point theorems for planar maps which satisfy a property of path–expansion along a certain direction. We also show some links between these fixed point theorems and other recent results about covering relations and topological horseshoes.
Articolo in rivista - Articolo scientifico
Fixed points, covering relations, topological horseshoes
English
245
274
30
Pireddu, M., Zanolin, F. (2007). Some remarks on fixed points for maps which are expansive along one direction. RENDICONTI DELL'ISTITUTO DI MATEMATICA DELL'UNIVERSITÀ DI TRIESTE, 39, 245-274.
Pireddu, M; Zanolin, F
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/46073
Citazioni
  • Scopus 4
  • ???jsp.display-item.citation.isi??? ND
Social impact